MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT DRILLING TEMPLATES; STAPLE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT DRILLING TEMPLATES; STAPLE, FIXATION, BONE
Model Number EL-DTS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient mrn# reported as (b)(6).Lot number is unknown.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter email address is unknown.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a talonavicular revision surgery on (b)(6) 2018, to remove two (2) non-synthes screws.The surgeon used the elite compression implant drilling templates to revise the patient to staples.The surgeon drilled one part and placed a staple on the medial side successfully.The surgeon drilled and placed another staple on the dorsal side.The surgeon was not satisfied with the placement of the staple on the dorsal side and removed the staple.The elite compression implant drilling template was used to drill another part when it twisted and broke.The broken pieces were retrieved and did not enter the patient.The surgeon was able to successfully implant a wider staple on the dorsal side.A non-synthes screw and vivigen were added.Routine intraoperative x-rays were taken.The revision surgery was completed successfully with a two minute surgical delay.Patient outcome is unknown.Concomitant device: elite 30x20x20x20x20mm (4 legs) straight implant (part: el-3020s4, lot: unknown, quantity: 1).This report is for an elite drill kit - s shaped.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Patient¿s height reported as 6 feet 4 inches.Initially reported concomitant device is determined as not a concomitant device as it was not involved in malfunction.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ELITE COMPRESSION IMPLANT DRILLING TEMPLATES
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7740071
Report Number2939274-2018-53160
Device Sequence Number684016
Product Code JDR
UDI-Device Identifier00810633021965
UDI-Public(01)00810633021965
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEL-DTS
Device Catalogue NumberEL-DTS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer08/02/2018
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight181